# SDR FDEA201812273612

- Difficulty date: December 27, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 7,810 hours, 3,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893501
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FL 380 GOT MAIN CARGO DOOR MESSAGE. RAN QRH, SET LANDING ALT TO 9500'. THE AIRPLANE HELD PRESSURE ALL THROUGH DESCENT. DESCENDING THROUGH FL 185, LIGHT WENT OUT BUT IT CAME BACK ON AT 9100'. IMMEDIATLY UPON TOUCHDOWN THE LIGHT WENT OUT BUT THE ACARS CLOSED OUT AS IF WE HAD BLOCKED IN AND OPENED A DOOR. REMOVED AND REPLACED MCD. LOCKED WARNING PROX  SENSOR S892 IN REF. TO AMM. 52-71-09-2  OPS TEST NORMAL. PER. MOCC REQUEST WILL REMAIN ON  DEFERRAL FOR FURTHER MONITORING ACCOMPLISHED MCD. DOOR WARNING TEST IN REF. TO AMM. 52-71-00-5. OPS TEST NORMAL. REF. PREVIOUS  UPDATE FOR SENSOR R&R AND TESTS.
